advertisement
Question
Posted by: Philly | 2008/10/27

Trying to for a baby!!!!!

I have stopped taking my injection ( Nu Strate) in June, I have been going on my periods, what are my chances of falling pregrant? I have had two terminations of preganancy previously.

your urgent response will be appreciated

Philly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Philly

The Nuristerate contraceptive injection can take between 4 to 6 months to wear out of your system so that your body will be able to start a normal menstrual cycle and normal ovulation. As your last injection was only taken in June I suggest you do not have any concerns until December or January. If your cycles have returned to normal then you would have an equal chance of falling pregnant as anyone else. One only should have a concern of not conceiving if you haven’t falling pregnant, trying on your own for more than 1 year if you are under the age of 35.

Answered by: Dr. Y. M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: poodle | 2009/04/09

help me , any advice i need to concieve 12 months after nuristerate?

Reply to poodle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement